# SDR SWAA2022040552545

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120CF IS DELAMINATED. / FABRICATED NEW FCB FLOOR PANEL 120CT FROM 090 CONOLITE; LOT# 1413423-1 PER AMM 25-2-01-201-801 AND DWG 453A1610
